On approximations of the de Rham complex and their cohomology

Bavula, V.V. and Akcin, H.M.T. (2018) On approximations of the de Rham complex and their cohomology. Communications in Algebra, 46 (4). pp. 1447-1463. ISSN 0092-7872

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Bavula, V.V.
  • Akcin, H.M.T.
Copyright, Publisher and Additional Information:

© 2017 Taylor & Francis. This is an author-produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Algebra of power series; approximations; differentials; the de Rham cohomology; the de Rham complex; polynomial algebra
Dates:
  • Published: April 2018
  • Published (online): 1 September 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 29 Nov 2017 16:00
Last Modified: 20 Oct 2023 14:52
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: 10.1080/00927872.2017.1346109
Open Archives Initiative ID (OAI ID):

Export

Statistics